# SDR UALA2011031601251

- Difficulty date: March 15, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 43,907 hours, 5,591 cycles
- Engine: Pwa PW40903
- System (JASC): 2420 · AC Generation System
- Part: Converter
- Part number: 757183F
- Part serial: 65
- Condition: Faulty
- Location: Pos 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

ELEC BACKUP SYS BACKUP ELECTRICAL SYSTEM FAILURE.  ADVISORY.  CREW COMMENTS:  BOTH BACKUP GENERATORS RESET MSG-2445001 LATCHD ER MODE MSG-2446090 LATCHD ER  MSG-2445480 INACTV ER MODE MSG-2445002 INACTV ER MODE   MSG-2445000 INACTV ER MODE INBOUND FLT DECK EFFECT HAD MAINT. MSG 24-45000. REPLACED BPES CONVERTER PER MM. OP CKS OK ON RUN.
